73.4K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Thick dark facial hair growth on Tamoxifen..

5 REPLIES 5
Jill1998
Community Champion

Re: Thick dark facial hair growth on Tamoxifen..

You prob put a smiley in the post!!Good luck with beard!!! Laser has done for mine !!!
Debbie61
Member

Re: Thick dark facial hair growth on Tamoxifen..

Not sure why it says"emotional content"! Must have hit wrong button.

Debbie61
Member

Re: Thick dark facial hair growth on Tamoxifen..

Spoiler
Z

Hi! I am now growing a nice little beard! I've tried waxing, but that doesn't work, and plucking, which it's hard work and fiddly and brings me up in spots. So now I just shower and shave in the morning! Who's to know?! Did try electric but a Venus razor much better and takes half a minute. Debbie x

Jill1998
Community Champion

Re: Thick dark facial hair growth on Tamoxifen..

Ps if you do they will ask you about any medication you are on and you may need letter from Oncologist /BCN to confirm it is safe for you to have it .I had to get it confirmed that it wouldn't make my skin more sensitive .
Jill1998
Community Champion

Re: Thick dark facial hair growth on Tamoxifen..

Hi Jane ,it has made the hair fall off my head and re-appear on my chin !!!Guess it's the impact on the oestrogen levels in your body .If it's very dark would be worth trying laser hair removal a bit expensive but worked very well for me .
jane888
Member

Thick dark facial hair growth on Tamoxifen..

Hi, I've only been on Tamoxifen for 1 month. OMG i have a dark mustache growing and lots of facial hair.. the more i pluck the more they grow... any advice please??